Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 407584, 4 pages
http://dx.doi.org/10.1155/2013/407584
Editorial

Mathematical Control of Complex Systems

1School of Information Science and Technology, Donghua University, Shanghai 200051, China
2Department of Information Systems and Computing, Brunel University, Uxbridge, Middlesex UB8 3PH, UK
3Department of Engineering, Faculty of Engineering and Science, University of Agder, N-4898 Grimstad, Norway
4Research Institute of Intelligent Control and Systems, Harbin Institute of Technology, Harbin, Heilongjiang 150080, China

Received 17 December 2012; Accepted 17 December 2012

Copyright © 2013 Zidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.